# SDR VNAA2019062861102

- Difficulty date: June 26, 2019
- Submitted: June 28, 2019
- Operation: Air carrier
- Aircraft: N534AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10312
- Aircraft time: 21,348 hours, 15,780 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Shutoff Valve
- Part number: GG670800013
- Part serial: 1418
- Condition: Failed
- Location: Bleed Sys
- Part time: 21,349 hours, 15,783 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE AT 35,800 FEET THE CREW RECEIVED A BLEED DUCT  WARNING MESSAGE. THE OXYGEN MASKS DEPLOYED AND THE CREW FOLLOWED THE INSTRUCTIONS OF THE QRH AND LANDED AT THE NEAREST SUITABLE AIRPORT USING A DESCENT RATE OF 4200-4500 FPM. THE FLIGHT LANDED WITHOUT INCIDENT HOWEVER, AN EMERGENCY WAS DECLARED AND TRUCKS ROLLED.  THE AIRCRAFT WILL FERRY TO CVG WHERE THEY REPLACED THE RH ENGINE HIGH PRESSURE SOV, PRSOV AND REPLACED A DAMAGED O-RING IN THE RH BLEED DUCT. OPS CHECKS AND LEAK CHECKS GOOD.
